You are not currently logged in.
Access JSTOR through your library or other institution:
Review: Guide to Tables in Mathematical Statistics. by J. Arthur Greenwood; H. O. Hartley
Reviewed Work: Guide to Tables in Mathematical Statistics. by J. Arthur Greenwood, H. O. Hartley
Review by: George E. Forsythe
Journal of the American Statistical Association
Vol. 57, No. 300 (Dec., 1962), pp. 924-926
Stable URL: http://www.jstor.org/stable/2281829
Page Count: 3
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.
Journal of the American Statistical Association © 1962 American Statistical Association